# SDR SWIA201333657

- Difficulty date: May 22, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 29,924 hours, 25,315 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON TOP L/E HAS CHAFE FROM SEAL NUMEROUS PLACES. (C-CHECK) LT AILERON TOP L/E SKIN REPAIRED IAW REO.
